Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking avail and having blood clots in cough. Numbness in hands and feet. Could I ask a doctor?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
My niece had taken 15 tabs of avail at 4 pm yesterday ie.11 hrs back.she has got blood clots on her cough 3 hrs back and there is numbness in her Hands n feet.but she talked to me on phone for one hour just now and she also had dinner.she is alone and can not go to a doctor .wat. should she do ?
Posted Sun, 15 Sep 2013 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer:
She must consult a physician.

Detailed Answer:
Thanks for posting your query.
Since she has consumed the tablets 11 hours ago, all the medicine would have been absorbed by now. This overdose can cause drowsiness, tremors, seizures, muscle breakdown, hallucinations, etc. The blood clots in her cough that she is having is a worrisome symptom and she must consult a physician for proper examination and management.
The numbness in her hands and feet is likely to subside in next few days.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor